Infinite limits and R-recursive functions

Mycka Jerzy: Infinite limits and R-recursive functions. In: Acta cybernetica, (16) 1. pp. 83-91. (2003)

[thumbnail of cybernetica_016_numb_001_083-091.pdf]
Cikk, tanulmány, mű

Download (843kB) | Preview


In this paper we use infinite limits to define R-recursive functions. We prove that the class of R-recursive functions is closed under this operation.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2003
Volume: 16
Number: 1
ISSN: 0324-721X
Page Range: pp. 83-91
Language: English
Place of Publication: Szeged
Event Title: Conference for PhD Students in Computer Science (3.) (2002) (Szeged)
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 91. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 15. 08:15

Actions (login required)

View Item View Item